×

zbMATH — the first resource for mathematics

Initial and final fuzzy topologies and the fuzzy Tychonoff theorem. (English) Zbl 0347.54002

MSC:
54A05 Topological spaces and generalizations (closure spaces, etc.)
54A10 Several topologies on one set (change of topology, comparison of topologies, lattices of topologies)
54B35 Spectra in general topology
54D30 Compactness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G, Lattice theory, () · Zbl 0126.03801
[2] Brown, J.G, A note on fuzzy sets, Information and control, 18, 32-39, (1971) · Zbl 0217.01403
[3] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[4] De Luca, A; Termini, S, Algebraic properties of fuzzy sets, J. math. anal. appl., 40, 373-386, (1972) · Zbl 0211.31002
[5] Goguen, J, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[6] Goguen, J, Fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[7] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, N. J · Zbl 0066.16604
[8] Lowen, R, Topologies floues, C. R. acad. sci. Paris, 278, (1974) · Zbl 0287.54002
[9] Lowen, R, Convergence floue, C. R. acad. sci. Paris, 280, (1975) · Zbl 0305.54007
[10] Lowen, R, Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. appl., 58, 11-21, (1977) · Zbl 0347.54002
[11] Thornton, M.C, Topological spaces and lattices of l.s.c. functions, Trans. amer. math. soc., 181, (1973) · Zbl 0238.54012
[12] Warren, R.H, Continuity of mappings of fuzzy topological spaces, Notices amer. math. soc., 21, No. 4, (1974)
[13] Wong, C.K, Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[14] Wong, C.K, Fuzzy topology, product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[15] Wong, C.K, Fuzzy points and local properties of fuzzy topology, (), 316-328 · Zbl 0278.54004
[16] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[17] Zadeh, L.A, Probability measures on fuzzy events, J. math. anal. appl., 10, (1968) · Zbl 0174.49002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.